# SDR 2024FA0000463

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Aircraft: N954MS
- Make and model: Beech B200
- Aircraft serial: BB1649
- Aircraft time: 3,609 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Quantity
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW RECCIVED A LOW HYDRALIC WARRNING LIGHT ON TAKE OFF AFTER PHASE INSPECTION. CREW ABORTED TAKEOFF TAXIED BACK TO MAINTENANCE. MAINTENANCE SERVICED HYDRALIC SYSTEM WITH LESS THAN 1/2 QT 5606. JACKED AIRCRAFT ACTUATED GEAR CHECKED SERVICING NOTED NO DEFECTS. MAINTENANCE RELASED AIRCRAFT USING STANDARD MAINTENANCE ENTRY PROVIDED TO THE OPERATOR.
